# SDR A6WA201140419

- Difficulty date: April 14, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CARGO BAY TIE DOWN TRACKS HAVE CORROSION.  CLEANED CORROSION (7EA) TIE DOWN TRACKS (4EA) ANCHOR PLATES FOUND TO BE WITHIN LIMITS ALONG WITH REST OF CARGO BAY TIE DOWN TRACKS IAW SRM 53-61-49.
